# SDR 062005

- Difficulty date: August 10, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: TFFID
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24567
- Aircraft time: 35,981 hours, 12,606 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK AUTO PWR LT PACK STANDBY PWR C/B OUT, UNABLE TO RESET.  ICELANDAIR RECENTLY TOOK DELIVERY OF CONVERTED 757-200 FREIGHTER.  REASON FOR C/B POPPING WAS DAMAGE TO APPROX 15 WIRES IN BUNDLE W2356.  UPON REMOVING ZIP-TIES FROM WIRE BUNDLE W2356 (2 METER LONG STRETCH) & SHAKING WIRING, AN INCREDIBLE AMOUNT OF METAL CUTTINGS/DEBURS FELL OUT.  METAL CUTTINGS HAD TORN THROUGH INSULATION OF WIRES & CAUSED ELECTRICAL ARCING, RESULTING IN 15 WIRES BEING SPLICED/REPAIRED.  DAMAGE IS APPROX STA 305, WL 170, RT SIDE.  WIRE BUNDLE W2536 RUNS FROM P11 PANEL BEHIND P61 THROUGH FLOOR & AFT UNDER FLOORBOARDS.   SEVERAL BREAKERS POPPED IN AIR CONDITIONING, LIGHTS & FUEL.  WIRES REPAIRED PER SWPM 20-00 WIRE BUNDLE W2356.
